ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

November 2017 , Volume 11 , Issue 4

Select all articles

Export/Reference:

Duursma's reduced polynomial
Azniv Kasparian and Ivan Marinov
2017, 11(4): 647-669 doi: 10.3934/amc.2017048 +[Abstract](1213) +[HTML](374) +[PDF](439.95KB)
A new nonbinary sequence family with low correlation and large size
Hua Liang, Wenbing Chen, Jinquan Luo and Yuansheng Tang
2017, 11(4): 671-691 doi: 10.3934/amc.2017049 +[Abstract](1038) +[HTML](318) +[PDF](457.09KB)
On cross-correlation of a binary $m$-sequence of period $2^{2k}-1$ and its decimated sequences by $(2^{lk}+1)/(2^l+1)$
Hua Liang, Jinquan Luo and Yuansheng Tang
2017, 11(4): 693-703 doi: 10.3934/amc.2017050 +[Abstract](1141) +[HTML](243) +[PDF](370.98KB)
Constant dimension codes from Riemann-Roch spaces
Daniele Bartoli, Matteo Bonini and Massimo Giulietti
2017, 11(4): 705-713 doi: 10.3934/amc.2017051 +[Abstract](1232) +[HTML](284) +[PDF](318.1KB)
An active attack on a distributed Group Key Exchange system
Mohamed Baouch, Juan Antonio López-Ramos, Blas Torrecillas and Reto Schnyder
2017, 11(4): 715-717 doi: 10.3934/amc.2017052 +[Abstract](996) +[HTML](210) +[PDF](234.29KB)
Modular lattices from a variation of construction a over number fields
Xiaolu Hou and Frédérique Oggier
2017, 11(4): 719-745 doi: 10.3934/amc.2017053 +[Abstract](1107) +[HTML](247) +[PDF](564.22KB)
On the classification of $\mathbb{Z}_4$-codes
Makoto Araya, Masaaki Harada, Hiroki Ito and Ken Saito
2017, 11(4): 747-756 doi: 10.3934/amc.2017054 +[Abstract](1261) +[HTML](196) +[PDF](331.83KB)
On primitive constant dimension codes and a geometrical sunflower bound
Roland D. Barrolleta, Emilio Suárez-Canedo, Leo Storme and Peter Vandendriessche
2017, 11(4): 757-765 doi: 10.3934/amc.2017055 +[Abstract](1388) +[HTML](227) +[PDF](364.26KB)
On the performance of optimal double circulant even codes
T. Aaron Gulliver and Masaaki Harada
2017, 11(4): 767-775 doi: 10.3934/amc.2017056 +[Abstract](1109) +[HTML](233) +[PDF](327.39KB)
Counting generalized Reed-Solomon codes
Peter Beelen, David Glynn, Tom Høholdt and Krishna Kaipa
2017, 11(4): 777-790 doi: 10.3934/amc.2017057 +[Abstract](983) +[HTML](196) +[PDF](341.0KB)
Quadratic residue codes over $\mathbb{F}_{p^r}+{u_1}\mathbb{F}_{p^r}+{u_2}\mathbb{F}_{p^r}+...+{u_t}\mathbb{F}_ {p^r}$
Karim Samei and Arezoo Soufi
2017, 11(4): 791-804 doi: 10.3934/amc.2017058 +[Abstract](1134) +[HTML](592) +[PDF](383.45KB)
Analysis of Hidden Number Problem with Hidden Multiplier
Santanu Sarkar
2017, 11(4): 805-811 doi: 10.3934/amc.2017059 +[Abstract](1077) +[HTML](210) +[PDF](154.57KB)
Capacity of random channels with large alphabets
Tobias Sutter, David Sutter and John Lygeros
2017, 11(4): 813-835 doi: 10.3934/amc.2017060 +[Abstract](1078) +[HTML](203) +[PDF](539.82KB)
Three basic questions on Boolean functions
Claude Carlet and Serge Feukoua
2017, 11(4): 837-855 doi: 10.3934/amc.2017061 +[Abstract](1067) +[HTML](443) +[PDF](469.69KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]